You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
RELÈVEMENT DE FORMES MODULAIRES DE SIEGEL
Proceedings of the American Mathematical Society
Vol. 138, No. 9 (SEPTEMBER 2010), pp. 3089-3094
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/20764265
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
(Lifting Siegel modular forms). In this paper, we give explicit conditions under which cuspidal Siegel modular forms of genus 2 or 3 with coefficients in a finite field lift to cuspidal modular forms with coefficients in a ring of characteristic 0. This result extends a classical theorem proved by Katz for genus 1 modular forms. We use ampleness results due to Shepherd-Barron, Hulek and Sankaran, and vanishing theorems due to Deligne, Illusie, Raynaud, Esnault and Viehweg.
Proceedings of the American Mathematical Society © 2010 American Mathematical Society